# SDR DALA2025061804588

- Difficulty date: June 14, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 12,964 hours, 5,876 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER C/B CDC5-7-6 TRIPPED, FA REPORTED BURNING PLASTIC SMELL FUMES IN AFT GALLEY. FUMES DISSIPATED AFTER AFT GALLEY HEATER/ FAN WAS TURNED OFF BY FA. C/W AMDS WORK CARDS 0550-2003 & 0550-2001. FOUND SOURCE OF SMELL TO BE AFT GALLEY HEATER. DEFERRED AFT GALLEY HEATER REF LOG 7410870. (LP# 7410871)
